Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Description of the Attainable Sets of One-Dimensional Differential Inclusions

Texto completo
Autor(es):
Chalco-Cano, Yurilev [1] ; de Oliveira, Valeriano A. [2] ; Silva, Geraldo N. [2]
Número total de Autores: 3
Afiliação do(s) autor(es):
[1] Univ Tarapaca, Inst Alta Invest, Arica - Chile
[2] UNESP Univ Estadual Paulista, Dept Appl Math, BR-15054000 Sao Jose Do Rio Preto, SP - Brazil
Número total de Afiliações: 2
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS; v. 164, n. 1, p. 138-153, JAN 2015.
Citações Web of Science: 2
Resumo

The role played by the attainable set of a differential inclusion, in the study of dynamic control systems and fuzzy differential equations, is widely acknowledged. A procedure for estimating the attainable set is rather complicated compared to the numerical methods for differential equations. This article addresses an alternative approach, based on an optimal control tool, to obtain a description of the attainable sets of differential inclusions. In particular, we obtain an exact delineation of the attainable set for a large class of nonlinear differential inclusions. (AU)

Processo FAPESP: 13/07375-0 - CeMEAI - Centro de Ciências Matemáticas Aplicadas à Indústria
Beneficiário:José Alberto Cuminato
Linha de fomento: Auxílio à Pesquisa - Centros de Pesquisa, Inovação e Difusão - CEPIDs
Processo FAPESP: 11/01977-2 - Contribuições em teoria de controle ótimo
Beneficiário:Valeriano Antunes de Oliveira
Linha de fomento: Auxílio à Pesquisa - Regular
Processo FAPESP: 11/13985-0 - Incerteza generalizada aplicada à otimização
Beneficiário:Geraldo Nunes Silva
Linha de fomento: Auxílio à Pesquisa - Pesquisador Visitante - Internacional